I have some some glass amps from a well known pharmacy brand. I verified them online with the company so I know they are not knockoffs.
The other day I put a little too much into opening the damn thing and the top half SHATTERED. Not broke a little, shattered into a million tiny little pieces of dust and shards.
Not being one to want to waste perfectly good testosterone I looked in the bottom of the vial, saw nothing floating around and proceeded to pull it up into the syringe.
I injected and the spot on the quad I put it in has been a little sore ever since. It’s not that it’s painful, but just the fact that I can feel it is a little alarming. I almost never get sore after an injection. I know for some people their quad always gets sore after an injection (they say this is indicative of “real” gear, however I’m more inclined to believe it’s indicative of knockoff gear with high alcohol content).
If it wasn’t for the glass breaking I wouldn’t even be worried about it, but I just can’t help thinking that I injected glass dust into my leg. Has anyone had a similar experience? Or does anyone know what would likely happen if I did (will it just work it’s way out or what!)?
Anyhow, would appreciate some helpful comments. I wasn’t going to post about this, but I searched around online for other people having the same problem and found absolutely nothing (no one else is that dumb or what?) so I figured at the very least maybe I can help a couple people who are in the same boat now or later on by getting this out there.